# SDR AALA20170414007

- Difficulty date: April 14, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 59,451 hours, 7,137 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CARD 2735 TEST EMERGENCY LIGHTS NEAR DOOR 2R DID NOT SUPPORT 15 MINUTES ON AS REQUIRED PER CARD 2735. BATTERY PACK AT DOOR 2R (M33098) WAS REPLACED IAW AMM 33-51-06. TEST OK. THE AIRCRAFT WAS NOT GROUNDED. (SEE ALSO SDR'S AALA201704179078 AND AALA201704179080.)
